MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number G2200
Medical Device Problem Codes Communication or Transmission Problem (2896); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure the generator displayed error message 40000.The facility power cycled and rebooted the generator, but was unable to clear the error message.The procedure was not able to be completed without clinical consequences to the patient.
 
Event or Problem Description
It was reported that during the procedure the generator displays error message 40000.The facility power cycled and rebooted, but was unable to clear the error message.The procedure was not able to be completed without clinical consequences to the patient.
 
Additional Manufacturer Narrative
Section g1: mfr site facility name and address corrected.The fiber was returned and upon receipt at our post market quality assurance laboratory, this device was thoroughly analyzed.Visual inspection of the generator, the reported 40000 error message was able to be confirmed upon start-up of the generator.The error message is indicative that the generator is unable to communicate with the master control board (mcu).The mcu was also replaced, and the generator received all required upgrades.In addition, the generator failed hi-pot test requiring replacement of the generator delivery cable.The generator passed full functional and electrical safety testing after replacement of the parts.Based on analysis result and information available, the primary cause of the reported 40000 error message was likely due to an electrical overload with the mcu component.

Brand Name
REZUM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
1450
marlborough MA 01752 7791
Manufacturer Contact
john stoffregen
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key15519371
Report Number2124215-2022-37356
Device Sequence Number2533306
Product Code GEI
UDI-Device Identifier08714729986850
UDI-Public08714729986850
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K180237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG2200
Device Catalogue NumberG2200
Device Lot Number0000004087
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/19/2022
Supplement Date Received by Manufacturer06/15/2023
Initial Report FDA Received Date09/30/2022
Supplement Report FDA Received Date06/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown